# SDR IXXA20150330071

- Difficulty date: March 15, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T31015
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  UPPER WING SURFACE AT STATION 187 REAR SPAR AREA PANEL IS BULGED UP.  POSSIBLE SIGNS OF CORROSION UNDER PANEL.  REMOVED CORROSION IAW SRM 57-20-1 FIG 101.  REMOVED & INSTALLED FASTENERS IAW AM 28-11-00.  LEAK CHECKED SATISFACTORY.
